| Catalog Number |
520046185 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent the shoulder revision procedure during which the surgeon removed the humeral head and exposed the proximal stem, noting a dark build-up covering the humerus.The glenoid implant was found disassociated, with the porous post remaining well-fixed in bone and later removed.There was a loosening of glenoid implant at the cement to implant interface.Cement was competitor.A metallosis was suspected as the cause of the dark build-up.Doi: (b)(6) 2024, dor: (b)(6) 2026, affected side: unknown shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 (concomitant).Corrected: d4 (primary udi number).